# SDR GTIA2021010735537

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 2,941 hours, 1,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT DIRTY SOCK SMELL FROM AFT GALLEY.  PERFORMED TSM 05-50-00-810-831A.  FOUND THE COS TUBE TYPE 10 MISCELLANEOUS NEAR THE AFT LAV.  NO SMELL OF FUEL, SMOKE OR SKYDRUL NOTED.  A/C OK FOR SERVICE AT THIS TIME.
